Jump to content
Important Survey - Please Participate ×

Builder- Please Help with Kindling Taper


[Pi...]

Recommended Posts

I need your help Builder or other Admins Please!

 

After 4 years on and off Klonopin, last year I did a slow Taper off .5 mg Klonopin over 6 months. Felt great.

 

Dec 6 2016 I started taking .5 mg Klonopin a day for 6 days in a row.  I took it because I had panic attacks after a severe reaction to an antibiotic. But after I stopped Klonopin I worse chest pains, heart pains, anxiety, shaking, burning skin, crying, massive fear of dying, diarrhea for 5 days, lost 20 pounds, couldn't sleep for 5 days, was freezing, had to call into work. Then I took a Klonopin and slept for 16 hours and felt good. Then didn't take one for 3 days, meantime symptoms came back and I didn't sleep for 3 days. Then took a Klonopin and slept for 16 hours and felt good. Decided I needed to Taper. Took .25 mg for 3 days and couldn't sleep. Thought I needed to get stable first so went back to taking .5 mg the past two nights. Have felt better but still feel some anxiety and skin burning.

 

I'm assuming this is all kindling since I've withdrawled before and now it's worse right? I need your advice on how to get off this? I didn't want to have to Taper slowly over 6 months again. But I don't want permanent brain or nervous system damage. What advice do you have? Please help, I'm scared and don't know what to do.

 

I'm a PinHead for sure

Link to comment
Share on other sites

So sorry that happened to you. If I may ask, what antibiotic were you given? Was it one of the fluoroquinolones or something else?

 

I am already damage from the FQ Cipro and told my doctor no more FQs or neurotoxins so he precibes me Macrobid. One Macrobid and I was paralyzed for 14 hours. I was so scared. That went away but this didn't. Now I'm terrified I've ruined myself from going on benzo.  :'(

Link to comment
Share on other sites

You might want to try to contact BAT and see what they have to say.  :)--V

 

Who is BAT?

Battle Against Tranquilizers.

 

http://bataid.org

 

I emailed them but do you know how to make an international call to there?

I'm not sure how to call but know some buddies have called them.  :)--V

Link to comment
Share on other sites

You might want to try to contact BAT and see what they have to say.  :)--V

 

Who is BAT?

Battle Against Tranquilizers.

 

Ok. I did get through and left a message. Thank you. I hope I get help from them or someone here. 😂

 

http://bataid.org

 

I emailed them but do you know how to make an international call to there?

I'm not sure how to call but know some buddies have called them.  :)--V

Link to comment
Share on other sites

So sorry that happened to you. If I may ask, what antibiotic were you given? Was it one of the fluoroquinolones or something else?

 

I am already damage from the FQ Cipro and told my doctor no more FQs or neurotoxins so he precibes me Macrobid. One Macrobid and I was paralyzed for 14 hours. I was so scared. That went away but this didn't. Now I'm terrified I've ruined myself from going on benzo.  :'(

 

I'm on macrobid for a UTI. I've noticed a slight worsening of my withdrawal sx, but I need the meds. I was only prescribed 5 days worth but if my urologist wants me to stay on longer, I'm going to ask for amoxicillin. I belly breathe through my withdrawal sx and meditate. If I never see another klonopin again it will be too soon.

Link to comment
Share on other sites

[41...]

Hi PinHead,

 

Go ahead and google "how to call the U.K. from the US (or whatever country in which you reside)," and you'll find some easy directions to follow.  😊

 

Good luck and keep us posted.

 

 

Link to comment
Share on other sites

×
×
  • Create New...